The Annals of Mathematical Statistics

Sequential Model Building for Prediction in Regression Analysis, I

Harold J. Larson and T. A. Bancroft

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 2 (1963), 462-479.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177704158

Digital Object Identifier
doi:10.1214/aoms/1177704158

Mathematical Reviews number (MathSciNet)
MR191066

Zentralblatt MATH identifier
0138.12603

JSTOR
links.jstor.org

Citation

Larson, Harold J.; Bancroft, T. A. Sequential Model Building for Prediction in Regression Analysis, I. Ann. Math. Statist. 34 (1963), no. 2, 462--479. doi:10.1214/aoms/1177704158. https://projecteuclid.org/euclid.aoms/1177704158.


Export citation